On a mathematical model of the theory of reliability
Author affiliations
DOI:
https://doi.org/10.15625/0866-7136/10386Abstract
In the paper a mathematical model of the theory of reliability for structures is considered. The problem of reliability is formulated in stochastic programming forms and Corresponding algorithms are given.
Downloads
Downloads
Published
30-06-1985
How to Cite
Pho, N. V. (1985). On a mathematical model of the theory of reliability. Vietnam Journal of Mechanics, 7(2), 21–26. https://doi.org/10.15625/0866-7136/10386
Issue
Section
Research Article
License

This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.